# SDR SWIA202055502

- Difficulty date: November 30, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349.00 FROM STGR 25L TO 25R HAS MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 1/16/2021.  INSTALLED NEW FRAME AT FS 349 FROM STR 25L TO 25R, IAW SRM 51-42-06, 51-42-21.  TASK CARD 51-900-1003-SKY COMPLETED.  FORM M-337 ATTACHED, NO WEIGHT AND BALANCE CHANGE.
